# SDR DXTA2025012702084

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 1,511 hours, 1,014 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Ground Damage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RH OUTBOARD LEADING EDGE CAME IN CONTACT WITH A PARKED MANLIFT.
